# SDR DU4R2007162

- Difficulty date: August 8, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N6712B
- Make and model: Boeing 757232
- Aircraft serial: 30484
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Gouged
- Location: Bs 618
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND GOUGE IN EXT SKIN AT AFT LWR CORNER OF FWD PIT DOOR.  REPAIRED BY FABRICATING AND INSTALLING REPAIR DOUBLER 12 BY 12 FROM 2024-T3 .071 IAW B757 SRM 52-30-01, 51-20-01 AND B757 AMM 51-41-00-352-013.
